American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information   
View Article: PDF

[2] Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu. Invariant polynomials of Ore extensions by $q$-skew derivations. Proc. Amer. Math. Soc. 140 (2012) 3739-3747.
Abstract, references, and article information   
View Article: PDF

[3] Yuri Bahturin and Matej Bresar. Lie superautomorphisms on associative algebras. Proc. Amer. Math. Soc. 138 (2010) 417-425. MR 2557159.
Abstract, references, and article information   
View Article: PDF

[4] Dimas José Gonçalves and Plamen Koshlukov. $A$-identities for the Grassmann algebra: The conjecture of Henke and Regev. Proc. Amer. Math. Soc. 136 (2008) 2711-2717. MR 2399032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Giambruno and M. Zaicev. A characterization of algebras with polynomial growth of the codimensions. Proc. Amer. Math. Soc. 129 (2001) 59-67. MR 1694862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Y. Bahturin, A. Giambruno and M. Zaicev. $G$-identities on associative algebras. Proc. Amer. Math. Soc. 127 (1999) 63-69. MR 1468180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nikolay N. Silkin. On some finitely based representations of semigroups. Proc. Amer. Math. Soc. 126 (1998) 1621-1626. MR 1443166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pjek-Hwee Lee and Tsiu-Kwen Lee. Derivations with Engel conditions on multilinear polynomials . Proc. Amer. Math. Soc. 124 (1996) 2625-2629. MR 1327023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Katsuo Chiba. Generalized rational identities of subnormal subgroups of skew fields. Proc. Amer. Math. Soc. 124 (1996) 1649-1653. MR 1301016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1